# SDR SWIA201743733

- Difficulty date: August 17, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 29,640 hours, 18,358 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM BETWEEN LBL AND RBL 9 HAS CORROSION ON THE UPPER SURFACE.  REMOVED AND REPLACED THE FLOORBEAM  IAW SRM.
